# SDR 0129AAA

- Difficulty date: December 1, 2002
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N471CW
- Make and model: Beech 400A
- Aircraft serial: RK161
- Aircraft time: 4,226 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 41EN16
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED TRENTON, LANDING GEAR RETRACTION RED LIGHT STAYED ON AFTER GEAR WAS RETRACTED. AIRCRAFT RETURNED TO TRENTON, MAINTEANCE CHANGED LANDING GEAR OPEN SWITCH AND OPS CHECKED OK.
